Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

González López, Artemio and Kamran, Niky and Olver, Peter J. (1992) Lie-algebras of differential-operators in 2 complex-variables. American journal of mathematics, 114 (6). pp. 1163-1185. ISSN 0002-9327

González López, Artemio and Kamran, Niky and Olver, Peter J. (1994) New quasi-exactly solvable hamiltonians in 2 dimensions. Communications in mathematical physics, 159 (3). pp. 503-537. ISSN 0010-3616

González López, Artemio and Kamran, Niky and Olver, Peter J. (1996) Real Lie algebras of differential operators and quasi-exactly solvable potentials. Philosophical transactions of the Royal society of London. Series A, Mathematical, Physical and Engineering Sciences, 354 (1710). pp. 1165-1193. ISSN 1364-503X

This list was generated on Tue Nov 19 05:00:24 2019 CET.